# SDR YENA2021041600245

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006366
- Condition: Failed Insp
- Location: 13wl
- Part time: 64,257 hours, 22,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FAULT MESSAGE EPSU UNIT AFT L 13WL ; REF AEROMAN NR 2021-113115 WO 2021 116/1 REMOVED AND REPLACED EPSU FIN POSITION 13WL ASPER AMM 33-51-38-000-001-A, AMM 33-51-38-400-001-A AND TSM 33-51-00-810-801-A AND PERFORMED OPERATIONAL CHECK OF THE EPSU ASPER AMM 33-51-00-710-001. TEST IS OK. TOOL USED BONDING METER P/N: T477, S/N: 1812, DUE DATE: SEP-30-2021.
